| Model Number |
8404HXP |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Poor Quality Image (1408); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the event description "during our technical check, we observed that, when the device is turned on, the led does not provide sufficient illumination." there is no information that the event caused a harm or serious injury to patient, user or third.
Additional Manufacturer Narrative
The device in question was returned manufacturer on april 14,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "led does not provide sufficient illumination" was confirmed, and further defects were detected.In total the following defects were detected: led is dim.Blade worn.The device passed the quality check at the time of delivery.Based on the defects found during the technical inspection, it is concluded that the most likely cause of the described fault is mechanical damage and wear caused during use, which has impaired the light quality and image quality the event is filed under internal karl storz complaint id: (b)(4).